# SDR QXEA2014050300443

- Difficulty date: May 23, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 31,151 hours, 32,558 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 511AL HAS CRACKED ANGLE BRACKET ON RIB AT INBD LOWER CORNER. REMOVED CRACKED REPAIR ANGLE ON RIB AT INBD LOWER CORNER ON PANEL 511AL IAW SRM 51-42-05. INSTALLED NEW REPAIR ANGLE ON RIB AT OTBD LOWER CORNER OF PANEL 511AL IAW SRM 57-40-00.  FABRICATED REPAIR ANGLE USING 2024T-3 .050 MAT IAW SRM 57-40-00, STEP T,A, 3, A THRU D.  PO T20092. LOCATED AND DRILLED NEW REPAIR ANGLE FOR OTBD UPPER CORNER IAW SRM 57-40-00.
